MAUDE Adverse Event Report: BOSTON SCIENTIFIC NEUROMODULATION ENTRADA; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF

BOSTON SCIENTIFIC NEUROMODULATION ENTRADA; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF
Model Number SC-4220-45
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Cerebrospinal Fluid Leakage (1772)
Date of Event 10/23/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device was discarded by the facility.A review of the manufacturing documentation for the needle revealed that no anomalies or deviations potentially related to the event occurred during manufacturing.A review of the sterilization documentation for the needle was found to be satisfactory.
 
Event or Problem Description
A report was received that during an initial implant procedure the physician noticed csf leakage.The procedure was aborted and a blood patch was performed.The patient was reportedly doing well.

Brand Name
ENTRADA
Common Device Name
STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF
Manufacturer (Section D)
BOSTON SCIENTIFIC NEUROMODULATION
25155 rye canyon loop
valencia CA 91355
MDR Report Key9345726
Report Number3006630150-2019-06596
Device Sequence Number2985681
Product Code LGW
UDI-Device Identifier08714729950684
UDI-Public08714729950684
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
P030017
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/19/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberSC-4220-45
Device Catalogue NumberSC-4220-45
Device Lot Number23746889
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/23/2019
Initial Report FDA Received Date11/19/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;